Top 10 Claritin Allergy 24 Hour Liquid Gel – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Claritin

#ad

Non-Drowsy Allergy Medicine, 60 Count, Loratadine Antihistamine Capsules, Claritin Liqui-Gels 24 Hour Allergy Relief

#ad
Claritin #ad - Relief against sneezing, itchy and watery nose, eyes and throat. Liquid-filled capsules that can be swallowed easily. 24-hour relief from indoor and outdoor allergies.
BrandClaritin #ad
ManufacturerBayer HealthCare LLC #ad
Height3 Inches
Length3.88 Inches
Width2.69 Inches
Part Number671797

2. Claritin

#ad

Claritin Liqui-Gels 24 Hour Allergy Relief, Loratadine Antihistamine Capsules, Non-Drowsy Allergy Medicine, 30 Count

#ad
Claritin #ad - Easy-to-swallow, liquid-filled capsule. Temporarily relieves runny nose, watery eyes, itchy, sneezing, and itchy nose or throat.24-hour allergy relief. Non-drowsy relief against pollen, mold, dust and pets.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length1.5 Inches
Weight0.07 Pounds
Width3.88 Inches
Part NumberSP-285
ModelSP-285

3. Claritin

#ad

Hq, Claritin CLAR 24HR Liquid Gels MG CT 3DZ, 10 Count

#ad
Claritin #ad - Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. Claritin is an antihistamine so it hinders the cascade triggered by allergens. 1 doctor recommended Non-Drowsy Oral Allergy Brand.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length3.82 Inches
Weight0.03 Pounds
Width0.91 Inches
Part Number80610
Model80610

4. Claritin

#ad

70 Count, Claritin 24 Hour Allergy Medicine, Non-Drowsy Prescription Strength Allergy Relief, Loratadine Antihistamine Tablets

#ad
Claritin #ad - Claritin is an antihistamine so it hinders the cascade triggered by allergens. Provides relief of symptoms that can be triggered by over 200 different allergens from pets, pollen, dust and mold. Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Doctor recommended Non-Drowsy Oral Allergy Brand.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3.13 Inches
Length1.56 Inches
Weight0.01 Pounds
Width3.75 Inches
Part NumberSP-284
ModelSP-284

5. A+Health

#ad

Made in USA, 90 Count, 24 Hour Allergy Relief, A+Health Loratadine 10 Mg Softgels

#ad
A+Health #ad - Proudly made in the usa with ingredients for temporary relief from common allergy symptoms at a great value; contains 90 softgels. Original prescription strength, non-drowsy allergy relief contains active ingredient Loratadine 10mg - Compare to the active ingredient in Claritin Liqui-Gels.

Provides 24 hour relief from the symptoms of common indoor and outdoor allergies such as sneezing, runny nose, itchy and watery eyes, and itchy throat or nose. Whether you suffer from indoor or outdoor allergies, you can alleviate your symptoms with A+ Health Allergy Relief Loratadine 10 mg softgels. Softgels are liquid-filled capsules which can be easier to take for people who have difficulty swallowing.
BrandA+Health #ad
ManufacturerBionpharma Inc. #ad
Height3 Inches
Length3.88 Inches
Weight0.1 Pounds
Width3.75 Inches
Part NumberLORA90
ModelLORA90

6. Good Sense

#ad

GOODSENSE All Day Allergy Relief, 25 Count, Cetirizine Hydrochloride Capsules 10 mg

#ad
Good Sense #ad - Indoor and outdoor allergy relief: temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

24 hour allergy relief: This allergy medicine provides 24 hours of relief from allergy symptoms. Allergy causes: exposure to the same allergen twice can cause antibodies to release a number of immune system chemicals, such as histamine. Active ingredient: goodsense all day allergy relief contains cetirizine hydrochloride 10 mg, an antihistamine, which compares to the active ingredient in Zyrtec Liquid Gels.

Each liquid gel contains 10 mg of cetirizine hydrochloride, an antihistamine. All day allergy relief: these allergy pills are original prescription strength and provide all day relief of allergy symptoms. Goodsense all day allergy relief contains cetirizine hydrochloride 10 mg, an antihistamine which can help.
BrandGood Sense #ad
ManufacturerPerrigo Company #ad
Height3.25 Inches
Length1.69 Inches
Width1.63 Inches
Part NumberVIIMI

7. Claritin

#ad

Claritin® Non-Drowsy, 90 Tablets

#ad
Claritin #ad - Non-drowsy allergy tablets for relief of sneezing, runny nose, and itchy throat. 24-hour formula delivers 70 days of relief. Provides respite from hay fever and other respiratory allergies.
BrandClaritin #ad
ManufacturerClaritin #ad
Height3 Inches
Length3 Inches
Width3 Inches
Part Number941482
Model941482

8. Claritin

#ad

Loratadine Antihistamine Tablets and LiquiGel Capsules, White, 45 Count, 10 Bundle Pack 2 Items, Non-Drowsy Prescription Strength Allergy Relief, Claritin 24 Hour Allergy Medicine

#ad
Claritin #ad - Provides relief of symptoms triggered by over 200 different allergens from pets, pollen, dust and mold. One tablet contains 10 mg of loratadine. Claritin is an antihistamine, runny nose, including sneezing, 24-hour, non-drowsy relief of your worst indoor and outdoor allergy symptoms, so it hinders the cascade triggered by allergens.

Powerful, 24-hour, non-drowsy indoor and outdoor allergy relief. Relief of your worst allergy symptoms including sneezing, runny nose, itchy/watery eyes and itchy throat/nose. Claritin is an antihistamine so it hinders the cascade triggered by allergens.

Claritin provides relief of symptoms that can be triggered by over 200 different allergens. For adults and children ages 6+. 1 doctor recommended non-drowsy oral allergy brand. *. Claritin tablets & capsules provide powerful, itchy/watery eyes and itchy throat/nose. Contains 10 mg of loratadine per tablet or capsule.
BrandClaritin #ad
ManufacturerAmazonUs/BAYR7 #ad
Height3.19 Inches
Length3.88 Inches
Weight0.1 Pounds
Width2.5 Inches

9. ValuMeds

#ad

Itchy, ValuMeds Loratadine 10mg | 365 Tablets | Non-Drowsy 24 Hour Allergy Relief | Antihistamine Support for Runny Nose, Watery Eyes, Sneezing

#ad
ValuMeds #ad - All-day allergy relief – offering non-drowsy allergy relief these Loratadine tablets can help temporarily relieve common allergy symptoms due to hay fever, pet dander, pollen, and common outdoor allergens.

24-hour extended support – a single valumeds loratadine tablet can provide up to 24 hours of allergy relief, so you can be better prepared for outdoor adventures or playing with pets indoors. Safe for children and adults – these small, easy-to-swallow tablets are safe for adults and children 6 years and over. Safe, non-drowsy formula – ideal for clearing up allergy symptoms when you’re at work, driving, or on the go our allergy relief tablets work quickly to ease symptoms without causing tiredness or grogginess.

Restore clarity fast – this full strength allergy medicine boasts 10mg of support per tablet which can help alleviate a runny nose, itchy or water eyes, sinus pressure, sneezing, or a scratchy throat. Please ask a doctor for more information and to make sure Loratadine tablets are right for you.
BrandValuMeds #ad
ManufacturerSpirit Pharmaceuticals LLC #ad
Part Number64871-9

10. Amazon Basic Care

#ad

300 Count, Amazon Basic Care Allergy Relief Loratadine Tablets 10 mg

#ad
Amazon Basic Care #ad - Allergy medicine: temporarily relieves symptoms due to hay fever or other upper respiratory allergies: runny nose; itchy, watery eyes; sneezing; itching of the nose or throat.

24 hour allergy relief: amazon basic care allergy Relief Loratadine Tablets, 10 mg help relieve allergy symptoms: sneezing; runny nose; itchy, watery eyes; itchy throat or nose. Active ingredient: amazon basic care Allergy Relief contains loratadine 10 mg, an antihistamine Compare to Claritin Tablets Active Ingredient. Indoor and outdoor allergy relief: amazon basic Care Allergy Relief Loratadine Tablets, 10 mg is approved to temporarily relieve indoor and outdoor allergy symptoms in adults and children 6 years and over. Non-drowsy: when taken as directed, this allergy medicine will help your runny nose and other common allergy symptoms without making you feel drowsy.
BrandAmazon Basic Care #ad
ManufacturerBasic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.12 Pounds
Width3.25 Inches
Part Numberbergw-301